# SDR C2XA98IA273

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53672406208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOOR SUPPORT BEAM BETWEEN FRAMES 36 AND 38 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOOR SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  23,397 HOURS.  CYCLES:  24,780.  (X)
